Paracetamol – 16 x 500mg (Brand, Tablets/Caplet May Vary)

£1.69

Quantities might be capped

Very Limited Stock

Effective and fast-acting pain killer

Pack of 16

Description

Due to the extreme shortage we are not able to take orders for a particular preparation of Paracetamol. Stock will be supplied between Caplets or Tablets.
Paracetamol is quick and easy to take painkillers that can be used to relieve a number of different aches and pains. Ideal for those looking to ease everyday ailments such as headaches, period pain, and toothache.

FAQ

What kinds of pain can this product be used for?

Paracetamol can be used to ease many kinds of pain and other symptoms. Some of the most popular reasons to use this product include:

  • Headaches
  • Migraines
  • Neuralgia
  • Toothache
  • Sore throat
  • Period pain
  • Flu
  • Fever
  • Aches and pains
  • Muscle pain
  • Back ache
  • Rheumatic aches and pains

 

How will this product help to ease my pain?

Paracetamol contain 500mg of the active ingredient paracetamol, which is a popular painkiller for everyday ailments. It helps to relieve pain but can also be used to ease fever and lower high temperatures.

When should Paracetamol not be used?

Paracetamol are not suitable for use by children under the age of 10. Do not take this product if you are allergic to paracetamol or any of the listed ingredients. Do not take this product if you are taking any other medicines containing paracetamol. Speak to your doctor before using Paracetamol Caplets if you:

  • Suffer from liver or kidney problems
  • Have heart disease
  • Suffer from G6PD deficiency
  • Suffer from alcohol dependency
  • Suffer from mild arthritis and need to take painkillers every day
  • Are pregnant or breastfeeding

Paracetamol should not be taken at the same time as some other medicines, as they may interact. For a list of medicines you should not take with this product, please read the patient information leaflet.

Side Effects

Does this product have any side effects?

Like all medicines, Paracetamol can have side effects, although not everyone will get them. These side effects include:

  • Skin rashes and itching
  • Difficulty breathing
  • Swollen face
  • Unusual bruising or bleeding, throat and mouth ulcers or bleeding gums accompanied by tiredness and flu like symptoms
  • Blood problems including anaemia
  • Pain in the lower back and groin
  • Changes in your urine
  • Pancreatitis
  • Hepatitis
  • Very rare cases of serious skin reactions

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away.

Directions

How to take Paracetamol

For adults and children over the age of 16, take 1 – 2 Paracetamol every 4 – 6 hours as needed. For children between the ages of 10 – 15, take one caplet every 4 – 6 hours as needed. Do not take more than 4 doses in any 24-hour period.

Ingredients

Paracetamol contain 500mg of the active ingredient paracetamol